# SDR USAA2013120200004

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,395 hours, 40,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654580115
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK CORROSION FOUND ON U CHANNEL SUPPORT FOR NLG DOOR STOP AT APPROXIMATELY BS 219.8, RBL 4.  REPLACED LOWER CHORD AT BS 219.8, RBL 4 IAW B737 SRM 53-10-08-2R-13.
